# SDR A6WA201040776

- Difficulty date: October 13, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Separator
- Part number: 601R3713826
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEPARATORS PN 601R37138-26, -28 KNIFE EDGED ON PANEL 422DB.  REMOVED SEPARATORS, DISCARD INSTALLED NEW SERVICEABLE SEPARATORS.
